MathSciNet Relay Station
MathSciNet bibliographic data
MR913963 (88m:35105) 35L70 (35B40)
Haraux, A.; Zuazua, E. Decay estimates for some semilinear damped hyperbolic problems. Arch. Rational Mech. Anal. 100 (1988), no. 2, 191–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement